im using L Glutamine from EAS 1 / 1/2 teaspoon before bed time but when i wake up in the morning i feel soooo tired and sleepy is this because of it ?? i started to be like this since i started taking it which is now i think almost 1 week but at the same time i feel more power in the gym ...
and if glutamine was the reason should i stop ???
Results 1 to 6 of 6
11-01-2007, 04:21 AM #1
Does Glutamine make u sleepy or dizzy ??
Last edited by Hamedn73; 11-01-2007 at 04:24 AM.
11-01-2007, 09:23 AM #2
I don't think glut. will do that. i have never heard of that. it is an amino acid and i know you get glut. from other ways. so i would say No its the glut.
11-01-2007, 10:06 AM #3
I've never heard of glutamine causing anyone to be tired or anything like that... triptophan (sp?) is a BCAA that causes you to be drowsy though, perhaps that is intertwined with the supplement you're taking?
11-01-2007, 02:10 PM #4
Glutamine is in no way anything that should make you feel wierd. It is simply an amino acid with no stimulants. I'd say your symptoms are due to something else you may have taken. Glutamine is great for preventing wasting and fatigue, keep it up!
11-01-2007, 06:23 PM #5
thnx for the feed back guys
but still even today after taking it again i felt sleepy and i feel kinda like i ate smth bad and want to throw up ... dunno il ask my personal advisor who actually is a pharmacist and he is the guy i bought glutamine from and see what he will say
thnx again =)
11-01-2007, 09:00 PM #6